Results 51 to 60 of about 1,175,834 (208)

Heights on ‘hybrid orbits’ in Shimura varieties

open access: yesProceedings of the London Mathematical Society, Volume 133, Issue 2, August 2026.
Abstract We prove the ‘hybrid conjecture’ which is a common generalisation of the André–Oort conjecture and the André–Pink–Zannier conjecture, in the case of Shimura varieties of abelian type.
Rodolphe Richard, Andrei Yafaev
wiley   +1 more source

On 7‐adic Galois representations for elliptic curves over Q$\mathbb {Q}$

open access: yesProceedings of the London Mathematical Society, Volume 133, Issue 2, August 2026.
Abstract In recent years, significant progress has been made on Mazur's Program B, with many authors beginning a systematic classification of all possible images of p$p$‐adic Galois representations attached to elliptic curves over Q$\mathbb {Q}$. Currently, the classification is only complete for p∈{2,3,13,17}$p \in \lbrace 2,3,13,17\rbrace$.
Lorenzo Furio, Davide Lombardo
wiley   +1 more source

An overview over the Infinite Galois Theory and Absolute Galois Groups [PDF]

open access: yes, 2023
openIn this thesis the generalization of classical Galois Theory to the case of infinite algebraic extensions is analyzed. The key point is the notion of Krull topology on groups, providing a Fundamental Theorem of Galois Theory for infinite extensions ...
ZANIN, GIOVANNI
core  

The asymptotic Mahler measure of Gaussian periods

open access: yesProceedings of the London Mathematical Society, Volume 133, Issue 2, August 2026.
Abstract We construct a sequence of cyclotomic integers (Gaussian periods) of particularly small Mahler measure/height. We study the asymptotics of their Mahler measure as a function of their conductor, to find that the growth rate is the (multivariate) Mahler measure of a family of log Calabi–Yau varieties of increasing dimension.
Gunther Cornelissen   +2 more
wiley   +1 more source

A note on the connection between ordered semihyperrings

open access: yes, 2021
The notion of ordered semihyperrings is a generalization of ordered semirings and a generalization of semihyperrings. In this paper, the Galois connection between ordered semihyperrings are studied in detail and various interesting results are obtained ...
Kosari, Saeed   +4 more
core   +2 more sources

A curious example involving ordered compactifications

open access: yesApplied General Topology, 2002
For a certain product X x Y where X is compact, connected, totally ordered space, we find that the semilattice K0 (X x Y) of ordered compactifications of X x Y is isomorphic to a collection of Galois connections and to a collection of functions F which ...
Thomas A. Richmond
doaj   +1 more source

Cpn$C_{p^n}$‐equivariant Mahowald invariants

open access: yesProceedings of the London Mathematical Society, Volume 133, Issue 2, August 2026.
Abstract The classical Mahowald invariant is an operation that systematically produces new elements in the stable homotopy groups of spheres from known ones. We introduce the Cpn$C_{p^n}$‐Mahowald invariant: a relation π★SCpn−1⇀π*S$\pi _\star S_{\mathchoice{{ C_{p^{n-1}}}}{{\textstyle C_{p^{n-1}}}}{{\scriptstyle C_{p^{n-1}}}}{{\scriptscriptstyle C_{p ...
William Balderrama   +2 more
wiley   +1 more source

Design and implementation of distributed Galois [PDF]

open access: yes, 2013
textThe Galois system provides a solution to the hard problem of parallelizing irregular algorithms using amorphous data-parallelism. The present system works on the shared-memory programming model. The programming model has limitations on the memory and
Dhanapal, Manoj
core  

Galois theory for iterative connections and nonreduced Galois groups [PDF]

open access: yes, 2008
This article presents a theory of modules with iterative connection. This theory is a generalisation of the theory of modules with connection in characteristic zero as given by N. Katz to modules over rings of arbitrary characteristic. We show that these
Andreas Maurischat, Maurischat, Andreas
core   +1 more source

Manin's conjecture for integral points on toric varieties

open access: yesProceedings of the London Mathematical Society, Volume 133, Issue 2, August 2026.
Abstract We formulate a conjecture on the number of integral points of bounded height on log Fano varieties in analogy with Manin's conjecture on the number of rational points of bounded height on Fano varieties. We also give a prediction for the leading constant that is similar to Peyre's interpretation of the leading constant in Manin's conjecture ...
Tim Santens
wiley   +1 more source

Home - About - Disclaimer - Privacy